# SDR SWAA013310

- Difficulty date: December 9, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 56,924 hours, 60,673 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: 65C25931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING AILERON BALANCE BAY STIFFENER CRACKED 1.2 INCHES AT SECOND HINGE, WS 574.  REPAIRED STIFFENER PER SWA RA.
